# SDR 070046

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 79116
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK LAS VEGAS MAINTENANCE REPORTED THAT THE TAIL CONE AREA EMERGENCY LIGHTS WOULD NOT TEST.  THEY FURTHER REPORT THE REPLACEMENT OF THE BATTERY PACK AT POWER SUPPLY B5-28.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
